Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2004, Volume 59, Issue 4(358), Pages 199–200 (Mi umn766)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Weakly commutative homogeneous spaces with reductive stabilizer

L. G. Rybnikov

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm766

Full text: PDF file (190 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2004, 59:4, 798–799

Bibliographic databases:

MSC: 14M17, 17B63, 22F30
Accepted: 24.05.2004

Citation: L. G. Rybnikov, “Weakly commutative homogeneous spaces with reductive stabilizer”, Uspekhi Mat. Nauk, 59:4(358) (2004), 199–200; Russian Math. Surveys, 59:4 (2004), 798–799

Citation in format AMSBIB
\Bibitem{Ryb04}
\by L.~G.~Rybnikov
\paper Weakly commutative homogeneous spaces with reductive stabilizer
\jour Uspekhi Mat. Nauk
\yr 2004
\vol 59
\issue 4(358)
\pages 199--200
\mathnet{http://mi.mathnet.ru/umn766}
\crossref{https://doi.org/10.4213/rm766}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2106653}
\zmath{https://zbmath.org/?q=an:1076.22500}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2004RuMaS..59..798R}
\transl
\jour Russian Math. Surveys
\yr 2004
\vol 59
\issue 4
\pages 798--799
\crossref{https://doi.org/10.1070/RM2004v059n04ABEH000766}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000225645100011}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-11144306429}


Linking options:
  • http://mi.mathnet.ru/eng/umn766
  • https://doi.org/10.4213/rm766
  • http://mi.mathnet.ru/eng/umn/v59/i4/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:221
    Full text:161
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021